Myositis complicating benzathine penicillin-G injection in a case of rheumatic heart disease

Joshua Francis, Rosemary Wyber, Bo (Boglarka) Remenyi, D Croser, Jonathan Carapetis

    Research output: Contribution to journalShort survey

    2 Downloads (Pure)

    Abstract

    A 7-year old boy developed myositis secondary to intramuscular injection of benzathine penicillin-G in the context of secondary prophylaxis for rheumatic heart disease. Side effects of intramuscular delivery of benzathine penicillin-G are well described and include injection site pain and inflammation, but myositis, as depicted on magnetic resonance imaging in this case, has not previously been described.
    Original languageEnglish
    Pages (from-to)6-7
    Number of pages2
    JournalIDCases
    Volume4
    DOIs
    Publication statusPublished - 2016

    Fingerprint Dive into the research topics of 'Myositis complicating benzathine penicillin-G injection in a case of rheumatic heart disease'. Together they form a unique fingerprint.

  • Cite this